# SDR DL764081654

- Difficulty date: November 27, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 29,722 hours, 8,795 cycles
- Engine: Ge CF680
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT FOR TAKEOFF WARNING EICAS FLAPS FOUND DURING TROUBLESHOOTING WENT TO RERACK PSEU AND FOUND ALIGNMENT KEY BROKEN.  REMOVED KEY RESEATED PSEU.  FAULT REMOVED BITE CHECK OF FSEU AND PSEU, NO FAULTS NOTED.
